Alexander Gorokhovsky

Alexander Gorokhovsky

Assistant Professor
Ph.D. Ohio State University, 1999

Office:
Math 316
E-mail:
Alexander.Gorokhovsky@colorado.edu
Mailing address:
Alexander Gorokhovsky
Department of Mathematics
University of Colorado at Boulder
Campus Box 395
Boulder, CO 80309-0395
USA
Phone:
303-492-6569
Fax:
303-492-7707
Research interests:
Noncommutative Geometry
Personal home page:
http://spot.colorado.edu/~gorokhov
Research:

My research belongs to the area of noncommutative geometry. I am particularly interested in the cyclic cohomology and index theory.   I am interested as well in the deformation quantization and its application to the index  problems.

Select Publications:

Bivariant Chern character and longitudinal index. J. Functional Anal. 237 (2006), 105-134.

Local index theory over foliation groupoids, (with J. Lott). Adv.  Math.  204 (2006), 413-447.

Local index theory over etale groupoids, (with J. Lott).  J. Reine Ange. Math. 560 (2003), 151-198.

Secondary characteristic classes and cyclic cohomology of Hopf algebras. Topology  41 (2002),   993-1016.

Characters of cycles, equivariant characteristic classes and Fredholm modules. Comm. Math. Physics, 208  no. 1 (1999), 1-23.